Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Common, Alan K. and McCabe, J.H. (1996) The symmetric strong moment problem. Journal of Computational and Applied Mathematics, 67 (2). pp. 327-341. ISSN 0377-0427. (The full text of this publication is not available from this repository)

Conference or workshop item

Common, Alan K. and McCabe, J.H. (1993) Continued Fractions for the Symmetric Strong Stieltjes Moment Problem. In: International Conference on Nonlinear Numerical Methods and Rational Approximation II, Antwerp, Belgium. (The full text of this publication is not available from this repository)

This list was generated on Tue Oct 21 13:07:42 2014 BST.